On a problem of P. Hall for Engel words II

Authors

  • F. G. Russo Universit\'a Degli Studi di Palermo

Keywords:

3--Engel groups, 4--Engel groups, marginal subgroups, commutators

Abstract

The present paper is related to some recent studies in Abdollahi and Russo [‘On a problem of P. Hall for Engel words’, Arch. Math. (Basel) 97 (2011), 407–412] and Fernández-Alcober et al. [‘A note on conciseness of Engel words’, Comm. Algebra 40 (2012), 2570–2576] on the position of the n--Engel marginal subgroup En(G) of a group G, when n=3,4. Describing the size of En(G) for n=3,4, we show some generalisations of classical results on the partial margins of E3(G) and E4(G). DOI: 10.1017/S0004972714000094

Author Biography

F. G. Russo, Universit\'a Degli Studi di Palermo

DEIM; Assistant Professor

Published

2014-08-03

Issue

Section

Articles